# SDR DALA2024060505801

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 54,849 hours, 28,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 UNABLE TO TURN EMERGENCY LIGHTS OFF. CORRECTIVE ACTION: CYCLED EMERGENCY LIGHT SWITCH IN COCKPIT PER A319 AMM 33-51. (5610512)
